# SDR SIMA20140630014

- Difficulty date: June 30, 2014
- Submitted: August 20, 2014
- Operation: Air carrier
- Aircraft: N683AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500833
- Aircraft time: 25,683 hours, 22,099 cycles
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Part number: 14527274006
- Condition: Damaged
- Location: Rt Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HAIL DAMAGE EVENT.  REPLACE RT ELEVATOR TIP UPPER INBD SKIN.  R & R RT ELEVATOR TIP UPPER INBD SKIN IAW SRM 51-40-02 & ETN EM-55-073.
